Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Brownish discharge before period,heavy bleeding,cramping,bloating,dizzy,light headed,heaviness in breasts,headache,pregnancy test negative

okay i had brownish discharge a week before my period then it turned a light brownish redish color then hadslight heavy bleeding. only lasted four days. then i was suppose to start my period the 28th and didnt have nothing i took a pregnancy test on the day i was suppose to get my period but it was negative. ive been cramping and bloated with dizzy spells and light headed my boobs feel heavier and i get really bad headaches .i feel uncomfortable, id like to know whats going on am i pregnant ??? or whats this mean ?
Asked On : Sat, 5 May 2012
Answers:  1 Views:  171
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Thanks for writing to us.
The symptoms that you have are not due to pregnancy. The irregular heavy bleeding could be due to mild hormonal imbalance.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Thu, 10 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor